EXACTECH, INC. EQUINOXE CAGE GLENOID LARGE, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
314-13-14 |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Lack of Effect (4065)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Osteolysis (2377); Aseptic loosening (4883)
| Date of Event |
10/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial anatomic total shoulder replacement on the left side.Subsequently, the patient experienced glenoid loosening, glenoid bone loss and loss of range of motion.As a result, approximately, nine years and ten months post-surgery, the patient underwent a revision.Patient was last known to be in stable condition following the event.No further impact to the patient was reported.No additional information is available at this time.
Additional Manufacturer Narrative
D10: 300-01-11 - equinoxe, humeral stem primary, press fit 11mm: sn# (b)(6), 300-10-15 - equinoxe replicator plate 1.5mm o/s: sn# (b)(6), 300-20-02 - equinox square torque define screw drive kit: sn# (b)(6), 310-01-47 - equinoxe, humeral head short, 47mm (beta): sn# (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.